# SDR XKBA201703290001

- Difficulty date: March 3, 2017
- Submitted: March 30, 2017
- Operation: General aviation
- Aircraft: N24WE
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449071
- Aircraft time: 5,401 hours
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65592800
- Condition: Cracked
- Location: Te Flap
- Part time: 5,401 hours
- Component: Flap, Piper
- Component part number: 65592800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SMALL CRACK IN LEFT FLAP SKIN LOWER INBOARD END.  INSTALLED NEW FLAP SKIN.
